Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking Buprop, simvastatin, nexium, aggrenox, amlodipine together. Having confusion, vision issues, personality changes. Side effects?

my parent is taking the following medications together Buprop150mg, simvastatin 20mg, nexium 40mg, aggrenox 200mg, amlodipine 2.5mg and gets the Prolia shot twice yearly. They also take many OTC meds and an extreme amount of vitamins. They have become more confused and have had alot of vision issues as well as some personality changes. Are all these things safe to take together and can they cause some of these side effects?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
There is problem with the medications you have mentioned if you take them simultaneously , even poly pharmacy is common now a days due to multiple problems , your parent should be examined for the eye by doing fundoscopy to rule out any problem with retina . Regarding personality changes , during the old age it is common due to age related cerebral atrophy and dementia . So better consult a ophthalmologist .

Take care bye..
Answered: Wed, 27 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor